Approximation of fast species in kinetic networks using non-negative polynomials

K.M. Nauta, S. Weiland, A.C.P.M. Backx, L. Ozkan

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

1 Downloads (Pure)

Abstract

Kinetic models of reaction networks often feature sets of fast-reacting species. If the slow timescale is of interest these species can be assumed to be in equilibrium and using a lumping method a system of lower order is obtained. However, to obtain a reduction in the number of equations that represent the dynamics of the reaction network, an explicit representation of the equilibrium species is required. In many cases algebraic manipulations required to obtain an explicit form are prohibitive. This paper examines the use of constrained polynomial fitting techniques to obtain an approximation of the explicit form that is consistent with the physical constraints of the reaction network.
Original languageEnglish
Title of host publicationProceedings of the 7th IFAC Symposium on Nonlinear Control Systems (NOLCOS 2007), Pretoria, South Africa
EditorsX. Xia, F. Camisani-Calzolari
Place of PublicationOxford
PublisherPergamon
Pages724-729
ISBN (Print)978-1-605-60751-1
Publication statusPublished - 2007

Fingerprint

Dive into the research topics of 'Approximation of fast species in kinetic networks using non-negative polynomials'. Together they form a unique fingerprint.

Cite this